Parkinson's Movement
13,793 members12,352 posts

placebo, thiamin hci, or Parkinson's progression

If, ass someone opined in other post, thiamin hci is a placebo, then by all means give me more.

Height: 5'10"

Weight: 185 pounds

Doc Costantini consulted with me through email. He did not take into account my weight when he presented thiamin hci dose of 4g a day. I assume he based it on my current, at that time, medication/supplement choice.

He did not charge me a fee for his service. He is not selling supplements.

I have benefited greatly from the humanity and generosity of these humble doctors.

The improvement of my health was noticed by my dentist who commented on how well I was walking now after six months from last we had appointment. I report this because some of us miss the regression of symptoms until noticed by our friends and family. The person with Parkinson's may give up on this treatment too soon.

Go to my profile. Regarding B1, thiamin HCI, read my posts and replies. Click Follow. Learn of my experience over the last year. Discover my wellness as direct result of first choosing hi dose allithiamine then later thiamin HCI.

I have faith and a testimony that from here and the future I am going to be OK. Thanks to Doc Costantini who receives no monetary reward nor requires anything of me other than his happiness for my Parkinson progression stopped, symptoms under control.

Whomever is dissuaded from this treatment will only have the ravages and progression of Parkinson's the remainder of their life.

I wish you will share faith and health.

22 Replies
oldestnewest

I am glad to read such a good news Roy.Do you have any symptoms now?You said you stopped yours progression.

1 like
Reply

Yes, stopped. I would say reversed. I must think about the what symptoms I have question. Right hand tremor comes and goes. They say tremor is a tough symptom of all the symptoms. Leg flexing or jerking at night stopped this past week. I just realized that. Occasional drooling in my sleep.

5 likes
Reply

In you opinion all of that is thanks to Thiamine.Thank you for the quick response.Amazing news really.

Reply

Since 2012 I continuously tried various approaches and gauged or judged the benefit: sinemet, coconut oil, amantadine, keto diet, Neupro patches, mucuna, plus other park drug's name I cannot recall. This list could be longer. In all I never experienced placebo effect nor notable improvement. Thiamin HCI is sent from heaven by the grace of Doc Costantini.

10 likes
Reply

Hello Roy, I assume you're in the States?

Do you know of anyone in Oz taking thiamin hcl? & where it can be obtained here in large dosage?

May thanks Patrice

1 like
Reply

No

Reply

Thank you Roy have a good day.

Reply

As far as I know, the placebo effect does not affect the non-motor symptoms, the tremor and the balance, which in my case are improved considerably and almost absent after three years of b1. Nocebo effect also exist.

2 likes
Reply

Why would the placebo effect not include non-motor symptoms. Please read a little.

A placebo effect is when a doctor gives you a sugar pill and tells you it is Carbadopa Levadopa and it will make all your PD symptoms go away and in 10 minutes they do. Or the doctor gives you the real Carbadopa Levadopa and you think it is not real and it dose mot work.

Reply

So what should I do? stop taking thiamine and change doctor and increase the madopar so we are sure that the disease will progress until you have dyskinesias and thus end my life amid the sufferings of dystonia, sorry Baley, you can be right, but I am 56 years old and I keep family and I do not feel like doing that. Also because I'm almost fine, I take the madopar and the b1 still work 8 hours a day as a florist in my shop, I could retire but I do not, enjoy myself still working, and I'm quite active, now I'm at the beach jesolo near Venice since tomorrow in Italy is a holiday, here is a beautiful sunny day there are many children on the beach playing with sand and screaming and crying, you know how it is with the little children, I'm happy for today and I have not with nobody. As you may have noticed I did not put any comment on your post because I understand your point of view, offenses to Doctor Costantini apart.

You can be right.

But I do not feel like changing and returning as before the b1, I respect you as you respect me.

Hi Baley, I'm glad you're better.

sorry the bad english, I have to use google translate.

Giorgio

4 likes
Reply

Please have some one explain to you what placebo means. You are ok. You are not having any placebo effects. The thiamine is working for you. Do not stop taking it. With respect for you

Bailey

Reply

I can do what you ask and in part I've already done reading your posts about the placebo effect,

but I also have something to ask you.

Costantini has spent his life at the forefront of treating patients of all neurodegerative diseases, his life resume is clear if you want, and beyond his discoveries, which we can discuss, he is a truly exceptional person and doctor.

And he is also my doctor.

I hope you will take it into consideration in the future.

Giorgio

3 likes
Reply

Thank you very much Roy. I benefitted too. Except for dystonia, all my symptoms have improved. I am not constipated, which can be a debilitating symptom for any PD patient. Constipation may also increase risk of colon cancer.

And the fact that Dr. Costantini has charged nothing from the thousands of patients he has treated speaks volumes by itself.

3 likes
Reply

Would you reply with the brand and type of thiamine HCI you are taking please...pill, tablet, or powder and where did you purchase? Thank you, so wonderful to read your testimony! My husband is taking Solgar currently but thinking of switching to the powder when these pills are finished.

Reply

Amazon. Vitacost capsules. See my profile.

healthunlocked.com/parkinso...

Reply

Thank you for your quick reply. I actually have a bottle of Vitacost capsules, probably ordered them after previously reading your posts...my husband is concerned about taking them when he is done with the Solgar because he has difficulty swallowing something that big (he chews up the Solgar tablets). Do you open the Vitacost tablets and pour out the ingredients into liquid to swallow easier? I thought we might try the thiamine powder next because people on this blog report that the powder has no fillers and would be easier to swallow powder.

Reply

The capsules are very easy swallow

1 like
Reply

Roy,

Is the thiamine you are taking orally the HCL or the monohydrate, or does it matter?

Also is Allithiamine an alternative to the Thiamine HCL, and how does it differ from the Sulbutamine form of B1, as both are fat soluable and cross the BBB.

Thanks

Reply

It does matter. Search HU.

Reply

Hi Roy , I'm 5'2 95lbs , 5-6 25/100 sinemet day and 1 azilet day. Dosage ideas , wrote Dr C never heard back from him.

Reply

After starting in the 4g level of thiamin HCL, within a very short time and for the following fifteen week my bowel movements were regular and smooth. BIG change from the previous years. Moved to 6g a day to see if that level would effect tremor. Became constipated after two weeks. Don't fool with something if it is working, unless; "...if the dosage is too high, it can determine, after an initial improvement, an aggravation of the first improved symptoms." I reduced back to 4g daily, now much improved.

copy

Dap1948 4 hours ago 2 Replies

Because many of us follow what others are doing in respect of dosage, in this case B1, I thought I would post that Dr Constantini suggests a dosage for B1 based on condition, onset and weight of the individual. For me his advice was just 2 grams a day, 1 in the morning and 1 at lunchtime.

He also pointed out that if the dosage is too high, it can determine, after an initial improvement, an aggrivation of the first improved symptoms. Then he recommends no B1 for a week followed by B1 at a lower, possibly half dose.

Reply

Fellow Inquisitors: If someone has superior knowledge of the correct answer to this proposition, please respond to the group. The proposition is a statement by my PK Neuro that there is no placebo for motor function disability. The nervous system, driven by the motor system nerves, is either directly impacted or it is not by the B1. If the nerves are malfunctioning (misfiring) they will not react to a placebo.

I took that to mean that if I am experiencing tremors a placebo will have no effect.

Other non-motor symptoms may react to placebo but not something like tremors. Can anyone refute that statement? If not, that would lay the question of placebo effect to rest concerning issues such as tremors.

Reply

You may also like...